MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9244-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Purulent Discharge (1812); Unspecified Infection (1930); Skin Inflammation/ Irritation (4545)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The patient experienced soreness and purulent discharge (i.E., pus) at their lead exit site.A photo was provided and appears to show an area of raised and discolored skin around the lead exit site in addition to what may be a small pustule.The patient was seen by their physician two days after original report of this issue for removal of their lead; the physician noted that the patient appeared "incredibly ill" at this appointment.In addition to removal of the lead, an incision and drainage procedure was performed at the time of lead removal to address the purulent discharge present at the site.Note that there was no report of a culture performed to further characterize the issue.The patient was prescribed oral antibiotics for further treatment.The issue was reported to be improving following removal of the lead and prescription of antibiotics, per an update provided by a representative in contact with the patient.Therefore, no lasting adverse effects are anticipated.It is not suspected that the sprint product was faulty or had any specific deficiency based on the information available in this report.
 
Event or Problem Description
The patient experienced soreness and purulent discharge at their lead exit site.The patient's lead was removed and an incision and drainage procedure was performed to address the purulent discharge present at the site.Patient was prescribed oral antibiotics.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key22144381
Report Number3011035812-2025-00007
Device Sequence Number7487357
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)260102(10)80112301
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2026
Device Catalogue Number9600-9244-60
Device Lot Number80112301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown